Alert archive / Georgia / Severe Thunderstorm Warnings in 2020
Severe Thunderstorm Warning 268, NWS Atlanta, GA
NWS Atlanta, GA issued this severe thunderstorm warning at Jul 25, 2020, 7:11 PM EDT for 4 counties in Georgia. It was in force for 34 min. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- Jul 25, 2020, 7:11 PM EDT (23:11 UTC)
- Expired
- Jul 25, 2020, 7:45 PM EDT
- In force
- 34 min
- Issued by
- NWS Atlanta, GA
- Area
- Storm-based polygon
- Hail
- 1.0 in
- Wind
- 60.0 mph
Counties Johnson County, GA, Laurens County, GA, Washington County, GA, Wilkinson County, GA
The radar
The Robins AFB radar (KJGX), 39 km from the middle of the area, began a volume at 23:13 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Peachtre/Fal Fld, GA (KFFC), launched 12:00Z, 11.2 hours before the alert went out and 160 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 694 J/kg
- Mixed-layer CIN
- -76 J/kg
- Mixed-layer LCL
- 993 m above ground
- 0-6 km bulk shear
- 6 kt
- 0-1 km storm-relative helicity
- -32 m²/s²
- 0-3 km storm-relative helicity
- -8 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted.
626
WUUS52 KFFC 252311
SVRFFC
GAC167-175-303-319-252345-
/O.NEW.KFFC.SV.W.0268.200725T2311Z-200725T2345Z/
BULLETIN - IMMEDIATE BROADCAST REQUESTED
Severe Thunderstorm Warning
National Weather Service Peachtree City GA
711 PM EDT Sat Jul 25 2020
The National Weather Service in Peachtree City has issued a
* Severe Thunderstorm Warning for...
North central Laurens County in central Georgia...
Southeastern Wilkinson County in central Georgia...
Southwestern Washington County in east central Georgia...
Northwestern Johnson County in east central Georgia...
* Until 745 PM EDT.
* At 711 PM EDT, a severe thunderstorm was located near Tuckers
Crossroad, or 11 miles west of Wrightsville, moving west at 25 mph.
HAZARD...60 mph wind gusts and quarter size hail.
SOURCE...Radar indicated.
IMPACT...Hail damage to vehicles is expected. Expect wind damage
to roofs, siding, and trees.
* Locations impacted include...
Toomsboro, Oconee, Chappells Mill, Tuckers Crossroad and
Nicklesville.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
For your protection move to an interior room on the lowest floor of a
building.
If you see wind damage...hail or flooding...wait until the storm has
passed...and then call the National Weather Service toll free
at 1 8 6 6 7 6 3 4 4 6 6 or tweet us your report at NWSATLANTA.
&&
LAT...LON 3279 8280 3262 8286 3264 8319 3290 8308
TIME...MOT...LOC 2311Z 107DEG 20KT 3273 8292
HAIL...1.00IN
WIND...60MPH
$$What forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Atlanta, GA wrote its last area forecast discussion before this severe thunderstorm warning went out at Jul 25, 7:02 PM EDT, 9 minutes earlier.
Area forecast discussion, Jul 25, 7:02 PM EDT, 9 minutes before
Area Forecast Discussion...UPDATED National Weather Service Peachtree City GA 702 PM EDT Sat Jul 25 2020 .UPDATE FOR AVIATION... PREV DISCUSSION... /Issued 301 PM EDT Sat Jul 25 2020/ SHORT TERM /Tonight through Sunday Night/... Still trapped in stagnant pattern with only subtle changes next 36 hours. Slight weakness in upper ridge to continue to weaken slightly as ridge over the SW CONUS and western Atlantic build. Flow aloft should become light SEly but plenty of moisture so diurnal convection with 40-60 PoPs Sunday afternoon certainly reasonable. Only had to drop PoPs overnight but most blends doing OK on placement. SNELSON LONG TERM /Monday through Saturday/... High pressure and weak steering aloft will continue to drive the afternoon convective pattern similar to the one we have seen for the better part of a month now. An upper level trough will bring a cold front down to the Tennessee river valley on Tuesday before stalling and being pulled off to the east along with the associated upper level low. This stationary front will increase the chance for pops across northern Georgia until Wednesday. Thunderstorms remain in the forecast as high pressure returns to the gulf pushing ample amounts of moisture into our area beginning Wednesday and running into the weekend. Temperatures should be moderated beginning this week thanks to increased rain chances. Highs in the low to mid 90s on Monday will gradually fall to the mid to upper 80s across the CWA which is around 5 degrees cooler than our climatological average temperatures for July. Most of the models are indicating an increase it tropical activity toward the end of the long term. While the European brings a system into Gulf, the GFS brings a powerful storm toward the southeastern coast. While there is still too much disagreement among the models to make any real predictions, we'll be keeping a careful eye on the tropics over the next several days. Vaughn && .AVIATION... 00Z Update... Showers and storms will dissipate over the next few hours. Mainly VFR ceilings with potential for some MVFR clouds and will need to watch for possible MVFR ceilings and Fog overnight/early Sunday. Potential for more showers and thunderstorms on Sunday. Surface winds light and variable away from storms. //ATL Confidence...00Z Update... Low confidence for any lower clouds and vsbys overnight. Medium to high confidence for all other elements. BDL && .PRELIMINARY POINT TEMPS/POPS... Athens 70 90 71 93 / 40 40 30 30 Atlanta 71 89 72 91 / 40 50 30 40 Blairsville 65 82 65 84 / 50 60 40 60 Cartersville 70 91 71 91 / 40 50 40 50 Columbus 72 93 73 94 / 40 40 20 50 Gainesville 69 89 70 90 / 40 50 30 40 Macon 71 92 72 93 / 40 30 20 40 Rome 70 92 71 92 / 40 50 30 50 Peachtree City 70 91 71 92 / 40 50 30 40 Vidalia 73 92 74 94 / 40 40 20 40 && .FFC WATCHES/WARNINGS/ADVISORIES... NONE. && AVIATION...BDL
Hazardous weather outlook, Jul 25, 11:47 AM EDT, 7 hours 24 minutes before
Hazardous Weather Outlook National Weather Service Peachtree City GA 1147 AM EDT Sat Jul 25 2020 GAZ001>009-011>016-019>025-027-030>039-041>062-066>076-078>086- 089>098-102>113-261600- Baldwin-Banks-Barrow-Bartow-Bibb-Bleckley-Butts-Carroll-Catoosa- Chattahoochee-Chattooga-Cherokee-Clarke-Clayton-Cobb-Coweta- Crawford-Crisp-Dade-Dawson-DeKalb-Dodge-Dooly-Douglas-Emanuel- Fannin-Fayette-Floyd-Forsyth-Gilmer-Glascock-Gordon-Greene- Gwinnett-Hall-Hancock-Haralson-Harris-Heard-Henry-Houston-Jackson- Jasper-Jefferson-Johnson-Jones-Lamar-Laurens-Lumpkin-Macon- Madison-Marion-Meriwether-Monroe-Montgomery-Morgan-Murray- Muscogee-Newton-North Fulton-Oconee-Oglethorpe-Paulding-Peach- Pickens-Pike-Polk-Pulaski-Putnam-Rockdale-Schley-South Fulton- Spalding-Stewart-Sumter-Talbot-Taliaferro-Taylor-Telfair-Toombs- Towns-Treutlen-Troup-Twiggs-Union-Upson-Walker-Walton-Warren- Washington-Webster-Wheeler-White-Whitfield-Wilcox-Wilkes- Wilkinson- 1147 AM EDT Sat Jul 25 2020 This Hazardous Weather Outlook is for portions of North and Central Georgia. .DAY ONE...This Afternoon and Tonight... Scattered thunderstorms are expected to develop over north and central Georgia this afternoon into the evening. A few storms could be strong with damaging winds, hail, frequent lightning, and locally heavy rainfall. .DAYS TWO THROUGH SEVEN...Sunday through Friday... Scattered thunderstorms are expected across the area. A few storms may be strong to severe with damaging winds, frequent lightning, hail, and locally heavy rainfall. .SPOTTER INFORMATION STATEMENT... Spotter activation will not be needed through tonight.
In the hours before
Local storm report, Jul 25, 6:40 PM EDT, 31 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
640 PM EDT SAT JUL 25 2020
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0621 PM TSTM WND GST COLUMBUS 32.52N 84.94W
07/25/2020 M60 MPH MUSCOGEE GA ASOS
CSG ASOS REPORTED A 52KT WIND GUST AT AT 6:21 PM.
&&
EVENT NUMBER FFC2000973
LREAVESSpecial weather statement, Jul 25, 6:43 PM EDT, 28 minutes before
Special Weather Statement
National Weather Service Peachtree City GA
643 PM EDT Sat Jul 25 2020
GAZ004-005-012-013-020-252330-
Whitfield GA-Gordon GA-Bartow GA-Pickens GA-Murray GA-
643 PM EDT Sat Jul 25 2020
...SIGNIFICANT WEATHER ADVISORY FOR SOUTHERN WHITFIELD...EASTERN
GORDON...NORTHEASTERN BARTOW...NORTHWESTERN PICKENS AND SOUTHWESTERN
MURRAY COUNTIES UNTIL 730 PM EDT...
At 643 PM EDT...a strong thunderstorm was over Ranger, or 12 miles
east of Calhoun...moving south at 5 mph.
HAZARD...40 to 50 mph wind...pea sized hail and frequent cloud to
ground lightning.
IMPACT...Expect minor damage to tree limbs and blowing around of
light...unsecured objects.
Some locations in the path of this storm include
Calhoun, Resaca, Fairmount, Ranger, Carters, Sonoraville, Pine Log,
Oakman, Redbud, Funkhouser, Nickelsville and Audubon.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
People outdoors should seek shelter immediately. If you can hear
thunder...you are close enough to be struck by lightning.
LAT...LON 3461 8465 3455 8465 3455 8462 3428 8468
3462 8502 3469 8477
TIME...MOT...LOC 2243Z 012DEG 6KT 3453 8474
HAIL...0.25IN
WIND...50MPHLocal storm report, Jul 25, 6:44 PM EDT, 27 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
644 PM EDT SAT JUL 25 2020
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0620 PM TSTM WND DMG KINGSTON 34.24N 84.94W
07/25/2020 BARTOW GA PUBLIC
A TREE WAS REPORTED DOWN ALONG SHAW STREET.
&&
EVENT NUMBER FFC2000974
LREAVESSpecial weather statement, Jul 25, 6:47 PM EDT, 24 minutes before
Special Weather Statement
National Weather Service Peachtree City GA
647 PM EDT Sat Jul 25 2020
GAZ013-021-252330-
Cherokee GA-Pickens GA-
647 PM EDT Sat Jul 25 2020
...SIGNIFICANT WEATHER ADVISORY FOR WESTERN CHEROKEE AND SOUTHWESTERN
PICKENS COUNTIES UNTIL 730 PM EDT...
At 647 PM EDT...a strong thunderstorm was over Waleska, or near
Canton...moving south at 5 mph.
HAZARD...Up to 40 mph wind...pea sized hail and frequent cloud to
ground lightning.
IMPACT...Expect minor damage to tree limbs and blowing around of
light...unsecured objects.
Some locations in the path of this storm include
Canton, Woodstock, Holly Springs, Ball Ground, Waleska, Buffington,
Hickory Flat, Lake Arrowhead, Little River Landing, Lebanon, Salacoa
Valley, Talmadge, Sutallee and Bridgemill.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
People outdoors should seek shelter immediately. If you can hear
thunder...you are close enough to be struck by lightning.
LAT...LON 3439 8438 3410 8442 3416 8466 3422 8465
3430 8466 3444 8463
TIME...MOT...LOC 2247Z 012DEG 6KT 3430 8454
HAIL...0.25IN
WIND...40MPHSpecial weather statement, Jul 25, 6:53 PM EDT, 18 minutes before
Special Weather Statement
National Weather Service Peachtree City GA
653 PM EDT Sat Jul 25 2020
GAZ084-085-097-252330-
Wilkinson GA-Johnson GA-Laurens GA-
653 PM EDT Sat Jul 25 2020
...SIGNIFICANT WEATHER ADVISORY FOR SOUTHEASTERN WILKINSON...
NORTHWESTERN JOHNSON AND NORTHERN LAURENS COUNTIES UNTIL 730 PM
EDT...
At 653 PM EDT...a strong thunderstorm was near Tuckers Crossroad, or
near Wrightsville...moving west at 20 mph.
HAZARD...Up to 40 mph wind...pea sized hail and frequent cloud to
ground lightning.
IMPACT...Expect minor damage to tree limbs and blowing around of
light...unsecured objects.
Some locations in the path of this storm include
Dublin, Wrightsville, East Dublin, Dudley, Toomsboro, Lovett, Spann,
Chappells Mill, Tuckers Crossroad, Brewton and Nicklesville.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
People outdoors should seek shelter immediately. If you can hear
thunder...you are close enough to be struck by lightning.
LAT...LON 3250 8312 3282 8312 3280 8296 3276 8296
3278 8288 3276 8272 3258 8272
TIME...MOT...LOC 2253Z 089DEG 19KT 3268 8281
HAIL...0.25IN
WIND...40MPHSpecial weather statement, Jul 25, 6:58 PM EDT, 13 minutes before
Special Weather Statement
National Weather Service Peachtree City GA
658 PM EDT Sat Jul 25 2020
GAZ108-252330-
Wilcox GA-
658 PM EDT Sat Jul 25 2020
...SIGNIFICANT WEATHER ADVISORY FOR SOUTHWESTERN WILCOX COUNTY UNTIL
730 PM EDT...
At 658 PM EDT...a strong thunderstorm was over Owensboro, or 11 miles
southwest of Abbeville...moving west at 5 mph.
HAZARD...40 to 50 mph wind...up to penny sized hail...frequent
cloud to ground lightning and heavy rain.
IMPACT...Expect minor damage to tree limbs and blowing around of
light...unsecured objects. Heavy rain may cause temporary
street flooding especially in poor drainage areas.
Some locations in the path of this storm include
Rochelle, Pitts, Double Run, Antioch Church and Owensboro.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
People outdoors should seek shelter immediately. If you can hear
thunder...you are close enough to be struck by lightning. Motorists
should slow down and be prepared for possible loss of control due to
hydroplaning.
LAT...LON 3185 8359 3201 8359 3201 8333 3185 8332
TIME...MOT...LOC 2258Z 085DEG 5KT 3186 8342
HAIL...0.75IN
WIND...50MPHThe office that day
Everything else NWS Atlanta, GA issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jul 24, 8:42 PM EDT | Special Weather Statement | FFC | Bleckley, Pulaski | 33 min |
| Jul 24, 9:53 PM EDT | Special Weather Statement | FFC | Bibb, Twiggs | 37 min |
| Jul 24, 10:48 PM EDT | Special Weather Statement | FFC | Dooly | 27 min |
| Jul 25, 12:26 PM EDT | Special Weather Statement | FFC | Dawson | 34 min |
| Jul 25, 12:47 PM EDT | Special Weather Statement | FFC | Glascock, Warren | 28 min |
| Jul 25, 1:05 PM EDT | Special Weather Statement | FFC | DeKalb | 25 min |
| Jul 25, 1:15 PM EDT | Special Weather Statement | FFC | White | 30 min |
| Jul 25, 1:19 PM EDT | Special Weather Statement | FFC | Glascock | 26 min |
| Jul 25, 1:39 PM EDT | Special Weather Statement | FFC | Hancock | 36 min |
| Jul 25, 1:52 PM EDT | Special Weather Statement | FFC | Fulton | 23 min |
| Jul 25, 1:59 PM EDT | Special Weather Statement | FFC | Glascock | 31 min |
| Jul 25, 2:15 PM EDT | Special Weather Statement | FFC | Gwinnett | 30 min |
| Jul 25, 2:21 PM EDT | Special Weather Statement | FFC | Cobb | 24 min |
| Jul 25, 2:22 PM EDT | Special Weather Statement | FFC | Baldwin, Butts, Jefferson, Jones, Washington | 23 min |
| Jul 25, 2:25 PM EDT | Special Weather Statement | FFC | Greene | 35 min |
| Jul 25, 2:25 PM EDT | Severe Thunderstorm Warning | FFC | Jefferson | 35 min |
| Jul 25, 2:26 PM EDT | Special Weather Statement | FFC | DeKalb | 34 min |
| Jul 25, 2:28 PM EDT | Severe Thunderstorm Warning | FFC | Gwinnett | 47 min |
| Jul 25, 2:41 PM EDT | Special Weather Statement | FFC | Taliaferro | 34 min |
| Jul 25, 2:45 PM EDT | Severe Thunderstorm Warning | FFC | Hancock, Washington | 30 min |
| Jul 25, 2:51 PM EDT | Special Weather Statement | FFC | Rockdale | 24 min |
| Jul 25, 2:55 PM EDT | Severe Thunderstorm Warning | FFC | Newton, Walton | 35 min |
| Jul 25, 2:56 PM EDT | Severe Thunderstorm Warning | FFC | Greene, Morgan | 34 min |
| Jul 25, 2:58 PM EDT | Special Weather Statement | FFC | Douglas | 32 min |
| Jul 25, 3:00 PM EDT | Special Weather Statement | FFC | Clayton | 30 min |
| Jul 25, 3:06 PM EDT | Severe Thunderstorm Warning | FFC | Douglas, Fulton, Paulding | 39 min |
| Jul 25, 3:06 PM EDT | Severe Thunderstorm Warning | FFC | Baldwin, Jones | 24 min |
| Jul 25, 3:10 PM EDT | Special Weather Statement | FFC | Henry | 35 min |
| Jul 25, 3:24 PM EDT | Special Weather Statement | FFC | Morgan, Newton | 36 min |
| Jul 25, 3:32 PM EDT | Severe Thunderstorm Warning | FFC | Newton, Walton | 43 min |
| Jul 25, 3:40 PM EDT | Special Weather Statement | FFC | Clayton | 35 min |
| Jul 25, 3:41 PM EDT | Special Weather Statement | FFC | Banks | 34 min |
| Jul 25, 3:43 PM EDT | Special Weather Statement | FFC | Monroe | 32 min |
| Jul 25, 3:45 PM EDT | Special Weather Statement | FFC | Harris | 30 min |
| Jul 25, 3:49 PM EDT | Severe Thunderstorm Warning | FFC | Jones, Monroe | 41 min |
| Jul 25, 3:56 PM EDT | Special Weather Statement | FFC | Fayette | 34 min |
| Jul 25, 3:58 PM EDT | Severe Thunderstorm Warning | FFC | Jasper, Morgan, Putnam | 32 min |
| Jul 25, 4:00 PM EDT | Severe Thunderstorm Warning | FFC | Coweta, Fayette | 30 min |
| Jul 25, 4:01 PM EDT | Special Weather Statement | FFC | Haralson | 29 min |
| Jul 25, 4:13 PM EDT | Severe Thunderstorm Warning | FFC | Butts, Lamar, Monroe, Spalding | 47 min |
| Jul 25, 4:19 PM EDT | Special Weather Statement | FFC | Oconee | 26 min |
| Jul 25, 4:21 PM EDT | Severe Thunderstorm Warning | FFC | Fannin, Union | 39 min |
| Jul 25, 4:25 PM EDT | Special Weather Statement | FFC | Madison | 35 min |
| Jul 25, 4:27 PM EDT | Special Weather Statement | FFC | Bleckley | 33 min |
| Jul 25, 4:30 PM EDT | Special Weather Statement | FFC | Fayette | 30 min |
| Jul 25, 4:31 PM EDT | Special Weather Statement | FFC | Carroll | 29 min |
| Jul 25, 4:33 PM EDT | Severe Thunderstorm Warning | FFC | Cherokee, Cobb | 42 min |
| Jul 25, 4:34 PM EDT | Special Weather Statement | FFC | Polk | 26 min |
| Jul 25, 4:37 PM EDT | Special Weather Statement | FFC | Montgomery | 23 min |
| Jul 25, 4:38 PM EDT | Severe Thunderstorm Warning | FFC | Carroll | 52 min |
| Jul 25, 4:40 PM EDT | Severe Thunderstorm Warning | FFC | Meriwether, Pike, Upson | 35 min |
| Jul 25, 4:45 PM EDT | Special Weather Statement | FFC | Jackson | 30 min |
| Jul 25, 4:48 PM EDT | Special Weather Statement | FFC | Pulaski | 27 min |
| Jul 25, 4:50 PM EDT | Special Weather Statement | FFC | Union | 25 min |
| Jul 25, 4:53 PM EDT | Special Weather Statement | FFC | Bibb | 37 min |
| Jul 25, 5:01 PM EDT | Severe Thunderstorm Warning | FFC | Fannin, Gilmer, Lumpkin, Union | 44 min |
| Jul 25, 5:12 PM EDT | Special Weather Statement | FFC | Polk | 33 min |
| Jul 25, 5:13 PM EDT | Severe Thunderstorm Warning | FFC | Meriwether, Pike | 47 min |
| Jul 25, 5:21 PM EDT | Special Weather Statement | FFC | Whitfield | 24 min |
| Jul 25, 5:23 PM EDT | Special Weather Statement | FFC | Jackson | 37 min |
| Jul 25, 5:36 PM EDT | Severe Thunderstorm Warning | FFC | Bartow, Floyd, Paulding, Polk | 39 min |
| Jul 25, 5:39 PM EDT | Special Weather Statement | FFC | Talbot | 36 min |
| Jul 25, 5:45 PM EDT | Severe Thunderstorm Warning | FFC | Gilmer, Pickens | 45 min |
| Jul 25, 5:57 PM EDT | Severe Thunderstorm Warning | FFC | Chattahoochee, Muscogee | 48 min |
| Jul 25, 5:59 PM EDT | Special Weather Statement | FFC | Peach | 31 min |
| Jul 25, 6:00 PM EDT | Special Weather Statement | FFC | Hall | 30 min |
| Jul 25, 6:09 PM EDT | Severe Thunderstorm Warning | FFC | Marion, Talbot | 36 min |
| Jul 25, 6:09 PM EDT | Severe Thunderstorm Warning | FFC | Bartow, Chattooga, Floyd, Gordon, Walker | 51 min |
| Jul 25, 6:11 PM EDT | Special Weather Statement | FFC | Cherokee | 34 min |
| Jul 25, 6:16 PM EDT | Special Weather Statement | FFC | Laurens | 29 min |
| Jul 25, 6:17 PM EDT | Special Weather Statement | FFC | Telfair | 43 min |
| Jul 25, 6:31 PM EDT | Special Weather Statement | FFC | Taylor | 44 min |
| Jul 25, 6:37 PM EDT | Severe Thunderstorm Warning | FFC | Harris, Muscogee | 23 min |
| Jul 25, 6:43 PM EDT | Special Weather Statement | FFC | Gordon | 47 min |
| Jul 25, 6:47 PM EDT | Special Weather Statement | FFC | Cherokee | 43 min |
| Jul 25, 6:53 PM EDT | Special Weather Statement | FFC | Johnson | 37 min |
| Jul 25, 6:58 PM EDT | Special Weather Statement | FFC | Wilcox | 32 min |
| Jul 25, 7:44 PM EDT | Special Weather Statement | FFC | Whitfield | 31 min |
Nearby
Severe Thunderstorm Warnings in Georgia, 2020Every severe thunderstorm warning in 2020
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.